# SDR DALA2025080105757

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 88,756 hours, 29,249 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN HOLE 6 AT 7 O'CLOCK POSITION IN SKIN LAYER JUST ABOVE SHIM LAYER. FURTHER INSPECTION AND REPAIR REQUIRED PRIOR TO FURTHER FLIGHT. SEE NR FOR ADDITIONAL INFORMATION 010-0001:5720-01100-04B/001 00001,  COMPLIED WITH E/RA 589741-14AD REV. D.
